MathSciNet Relay Station
MathSciNet bibliographic data
MR2299486 (2008i:43004) 43A20 (19D55 46H05 46M20)
Pourabbas, A. Some results on the Hochschild cohomology of group algebras. Proc. Amer. Math. Soc. 135 (2007), no. 7, 2095–2105 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement